# SDR CA991116010

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5321012175R
- Condition: Leaking
- Location: Rt Mlg
- Part time: 1,006 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT SHOCK DEVELOPED AN INTERNAL NITROGEN LEAK THAT WAS CAUSED BY A FEELER GAUGE BEING LEFT IN THE SHOCK STRUT DURING THE ASSEMBLY/MANUFACTURING PROCESS.
